# SDR CA041221005

- Difficulty date: December 14, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 8,487 hours
- Engine: Allsn 250C20B
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 206040339009
- Condition: Rough
- Location: Blower Assy
- Component: Blower Assy, Bell
- Component part number: 206061432037
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING BLOWER ASSEMBLY DISSASSEMBLY FOR CLEANING TAIL ROTOR DRIVESHAFT BEARING WAS FOUND TO FEEL ROUGH WHEN ROTATED.
